# SDR AALA202501039035

- Difficulty date: December 30, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 26,018 hours, 11,024 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: SC1L5000203
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E, AIRCRAFT AFT RIGHT LAVATORY DOOR IS STUCK IN THE CLOSED POSITION AND THE HANDLE WILL NOT OPEN THE DOOR. MAINTENANCE REPLACED THE DOOR LATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER CMM 25-40-65.
